# SDR HALA2021093000129

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: HA381
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 45,919 hours, 7,424 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 34561190008
- Part serial: 76528
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ATB R WSHLD HEAT ECAM, FOLLOWED BY R WSHLD CRACK. PRESSURIZATION OK. // REMOVED F/O WINDSHIELD PER AMM 56-11-11-000-801-A. BTABION 613897 09/28/21. INSTALLED F/O WINDSHIELD PER AMM 56-11-11 UP TO STEPS 4(D). EE#2398791. CONTINUED INSTALLATION OF AMM 56-11-11-400-801-A UP TO STEP  4 (J) ITEM 3. EE#800377. ACCOMPLISHED REMAINING STEPS OF AMM 56-11-11-400-801-A. OPS TEST OF WINDSHIELD ANTI-ICE AND DEFOGGING & INSTRUMENT PANEL LIGHTING GOOD. OK FOR SERVICE. WINDSHIELD, RH, OFF 34-5611-9-0008 76528 ON 34-5611-9-0008 78544
